RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2011, Volume 66, Issue 4(400), Pages 181–182 (Mi umn9439)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Necessary conditions in the law of large numbers for martingales and associated systems

P. A. Yaskov

Steklov Mathematical Institute of the Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm9439

Full text: PDF file (389 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2011, 66:4, 822–824

Bibliographic databases:

Document Type: Article
MSC: 60F05, 60G42
Presented: D. V. Treschev
Accepted: 18.07.2011

Citation: P. A. Yaskov, “Necessary conditions in the law of large numbers for martingales and associated systems”, Uspekhi Mat. Nauk, 66:4(400) (2011), 181–182; Russian Math. Surveys, 66:4 (2011), 822–824

Citation in format AMSBIB
\Bibitem{Yas11}
\by P.~A.~Yaskov
\paper Necessary conditions in the law of large numbers for martingales and associated systems
\jour Uspekhi Mat. Nauk
\yr 2011
\vol 66
\issue 4(400)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn9439}
\crossref{https://doi.org/10.4213/rm9439}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2883229}
\zmath{https://zbmath.org/?q=an:1234.60030}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011RuMaS..66..822Y}
\elib{http://elibrary.ru/item.asp?id=20423275}
\transl
\jour Russian Math. Surveys
\yr 2011
\vol 66
\issue 4
\pages 822--824
\crossref{https://doi.org/10.1070/RM2011v066n04ABEH004757}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000296764100008}
\elib{http://elibrary.ru/item.asp?id=18012959}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80855138235}


Linking options:
  • http://mi.mathnet.ru/eng/umn9439
  • https://doi.org/10.4213/rm9439
  • http://mi.mathnet.ru/eng/umn/v66/i4/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Yaskov, “On the law of large numbers for martingales”, Proc. Steklov Inst. Math., 287:1 (2014), 289–298  mathnet  crossref  crossref  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:268
    Full text:64
    References:25
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019